# SDR ARWA000303

- Difficulty date: March 31, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Engine: Rroyce RB21122*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

MIA - FLT 308 - NR 2 ENGINE FILTER PRESSURE LIGHT ON IN STEADY RUNNING CONDITION (OIL) IN CRUISE NR 2 ENGINE SHUTDOWN.  REMOVED AND REPLACED NR 2 ENGINE IAW ARROW AIR JOB CARD L1011 M131.  OPS NORMAL, AIRCRAFT RETURN TO SERVICE.  (M)
